MathSciNet Relay Station
MathSciNet bibliographic data
MR1320351 35Q30 (76C99)
Serfati, Philippe Équation d'Euler et holomorphies à faible régularité spatiale. (French) [Euler equation and holomorphy at low spatial regularity] C. R. Acad. Sci. Paris Sér. I Math. 320 (1995), no. 2, 175–180.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement